# SDR CA980623007

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: B18032
- Condition: Worn
- Location: Propeller Hub
- Part time: 5,826 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  THE CYLINDER WAS FOUND WORN.  THE CYLINDER WAS REPLACED.
